MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 44-36 STD HMRL BRNG; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. E1 44-36 STD HMRL BRNG; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number EP-115393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Tendinopathy (4887)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): 115370(795990), 211216(222230), 211237(321180), 211228(978020), associated product information: 00434903611(64107232), 00434903611(64227258).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient had a initial left reverse total shoulder.Subsequently, it was reported approximately 5 year post-implantation the patient received 3 separate cortisone injections due to pain and signs of tendonitis.The event was reported as resolved.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a1; a2; a4; b4; b5; b6; b7; d2; e1; e2; e3; g1; g2; g3; g6; h1; h2; h6; h10.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11.Review of the reported event by a health care professional found: tendonitis is the inflammation or irritation of the tendons and is typically caused by repetitive motion, overuse and pressure to the bursae.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.This can impact on the patients' ability to use the joint to their full potential.Patients can experience a decrease with overall adls, rom of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for tendonitis can consist of otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, rest, ice, elevating the affected joint and steroid injections.Heterotopic ossification (ho) is the abnormal and rapid growth of bone that forms within soft tissue as the result of heredity, trauma, surgical history, or diseases of a joint.The rapid and irregular growth of bone often causes a sharp or jutted structure to form, which can result in pain and irritation to the surrounding tissues, or the patient can remain asymptomatic.Radiation or nonsteroidal anti-inflammatory medications are often provided to prevent ho formation.The only treatment, if necessary, is surgical excision or shaving/smoothing out the excess bone.As timeframes of onset differ due to individual contributing factors, a specific timeframe of expected occurrence cannot be established.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
E1 44-36 STD HMRL BRNG
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23100075
Report Number0001825034-2025-02958
Device Sequence Number8685816
Product Code PHX
UDI-Device Identifier00880304543157
UDI-Public(01)00880304543157(17)240219(10)247950
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/19/2024
Device Catalogue NumberEP-115393
Device Lot Number247950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/18/2025
01/05/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/16/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite